MathSciNet Relay Station
MathSciNet bibliographic data
MR1982667 34B18 (47H10 47N20)
Li, Yongxiang Positive solutions of fourth-order boundary value problems with two parameters. J. Math. Anal. Appl. 281 (2003), no. 2, 477–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement